# SDR 04FDEA03457

- Difficulty date: December 21, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 40,990 hours, 6,033 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - BILGE AREA AT STA Y=1711 - 49L LONGERON AT SPLICE AREA FOUND CRACKED.  CRACKED LONGERON SPLICED AND REMOVED PER 53-10-00 VOLUME I, FIGURE 1. NEW LONGERON FABRICATED SRM 51-33-01 VOLUME II AND INSTALLED PER SRM 53-10-00 VOLUME I, FIGURE 1.
